Annals of Global Analysis and Geometry

, Volume 8, Issue 3, pp 249–260

Approximation and characterization of generalised Lipschitz-Killing curvatures

  • M. Zähle
Article

Abstract

A differential-geometric and measure-geometric analogue to Hadwiger's characterization of linear combinations of Minkowski functionals of convex bodies as continuous additive euclidean invariants is given. The equivalent of the quermassintegrals are generalised Lipschitz-Killing curvatures and measures. By means of polyhedral approximation with respect to flat seminorms of associated normal cycles the general problem may be reduced to the classical case.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Brehm, U., Kühnel, W.: Smooth approximation of polyhedral surfaces regarding curvature. Geom. Dedic. 12 (1982), 435–461.Google Scholar
  2. [2]
    Cheeger, J., Müller, W., Schrader, R.: On the curvature of piecewise flat spaces. Commun. Math. Phys. 92 (1984), 405–454.Google Scholar
  3. [3]
    Federer, H.: Curvature measures. Trans. Amer. Math. Soc. 93 (1959), 418–491.Google Scholar
  4. [4]
    Federer, H.: Geometric measure theory. Springer-Verlag, Berlin - Heidelberg - New York 1969.Google Scholar
  5. [5]
    Hadwiger, H.: Vorlesungen über Inhalt, Oberfläche und Isoperimetrie, Springer, Berlin - Heidelberg - New York 1957.Google Scholar
  6. [6]
    Schneider, R.: Kinematische Berührmaße for konvexe Körper. Abh. Math. Sem. Univ.-Hamburg 44 (1975), 12–23.Google Scholar
  7. [7]
    Schneider, R.: Curvature measures of convex bodies. Ann. Matem. Pura ed Applic. 116 (1978), 101–134.Google Scholar
  8. [8]
    Wintgen, P.: Normal cycle and integral curvature for polyhedra in Riemannian manifolds, Coll. Math. Soc. Janos Bolyai 31, Budapest (1979). In: Differential Geometry (Gy. Soos, J. Szenthe, Eds.), North-Holland, Amsterdam 1982.Google Scholar
  9. [9]
    Zähle, M.: Integral and current representation of Federer's curvature measures. Arch. Math. 46 (1986), 557–567.Google Scholar
  10. [10]
    Zähle, M.: Curvatures and currents for unions of sets with positive reach. Geom. Dedic. 23 (1987), 155–171.Google Scholar
  11. [11]
    Zähle, M.: Normal cycles and second order rectifiable sets (preprint).Google Scholar

Copyright information

© Deutscher Verlag der Wissenschaften 1990

Authors and Affiliations

  • M. Zähle
    • 1
  1. 1.Friedrich-Schiller-Universität JenaSektion Mathematik UniversitätsthochhausJena

Personalised recommendations